# SDR 99ZZZX3683

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Corporate Aviation Assoc. Inc, repair station AU3R384L
- Aircraft: N20TN
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920019
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 46538024
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 4,595 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND CRACK ON LEFT HORIZONTAL REAR SPAR WEB.  CRACK LOCATED AT BL 103.5 ETWEEN UPPER RIVET AND BONDING STRAP HOLE.  SPAR WEB REPAIRED IAW APPROVED DATA.
